# SDR 2010FA0000253

- Difficulty date: March 21, 2010
- Submitted: March 21, 2010
- Operation: General aviation
- Aircraft: N633AT
- Make and model: Cessna 500CESSNA
- Aircraft serial: 500087
- Aircraft time: 24,398 hours, 17,077 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seal
- Condition: Broken
- Location: Fwd Bulkhead
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

ACFT HAD A RAPID CABIN PRESSURE RISE AT ABOUT 28,000 FT AGL DURING CLIMB OUT.  PILOTS DECLARED AN EMERGENCY AND MADE AN EMERGENCY DECENT. OXYGEN MASKS DEPLOYED AT ABOUT 13,000 FT AND CABIN REACHED ABOUT 15,000 FT.  AS THE ACFT REACHED 10,000 FT AGL PILOTS WITHDREW THE EMERGENCY DECLARATION AND RETURNED TO DEPARTURE.  NO DAMAGE TO ACFT AND NO PASSENGER INJURIES. FOUND NOSE STEERING CABLE SEAL ON FWD BULKHEAD BROKEN.
